# SDR MASA200602563

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 23,461 hours, 21,911 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 2934
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 197 hours, 214 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7041 JAC.  ABORTED TAKEOFF DUE TO NR 1 HYDRAULIC PRESSURE CAUTION LIGHT WITH POWER ADVANCED.  MX REMOVED AND REPLACED NR 1 HYD PRESS SW.
